Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at Co[email protected]

    Cure
    avatar
    An_263253 posted:
    For the past 4 years I have been getting RED blotches on my neck, it's the most horrible thing and very embarrassing. It seems to happen to me when I get nervous especially, or it can happen when I'm angry, happy, just any emotion really, but especially when I'm nervous, that is when it's at it's worst. It's made my life hell, I haven't wanted to go to work, I've been to hypnotherapy 3 times which didn't work, I also tried accupuncture which I thought helped slightly but no it didn't. I have been reading up on these forums and I came across someone saying to go to the doctor and get tablets called propranolol tablets 40mg so I did and they have worked! I have been making them for about 4 months now and I just can't believe the difference I feel., and so far no side effects. I can still sweat a lot in that situation but no red blotches anymore. Hope this helps someone like it has for myself!
    Was this Helpful?
    0 of 0 found this helpful
     
    avatar
    An_262526 responded:
    Not a good idea. Using Blood Pressure medication for skin problems. Did a doctor prescribe this?
     
    avatar
    rohvannyn responded:
    I'm glad your doctor found something that helps you. It makes sense, because aside from treating high blood pressure it has been used to treat symptoms of anxiety and blocks the release of epinephrine. So if the blotches on your neck were caused by epinephrine, this is why the medicine is helping.

    http://www.webmd.com/drugs/2/drug-10404-9168/propranolol-oral/propranolol-oral/details
     
    avatar
    urstupid replied to rohvannyn's response:
    It is also used to control tremors. I take it for this reason


    Featuring Experts

    Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

    Helpful Tips

    Useful tip
    If you Start to get anxious Blow your tumb it helps More
    Was this Helpful?
    1 of 3 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.